On semi-Lipschitz functions with values in a quasi-normed linear space


  • José Manuel Sánchez-Álvarez Universitat Politècnica de València




Semi-Lipschitz function, Normed cone, Bicomplete space, Quasi-distance, right K-complete.


In a recent paper, S. Romaguera and M. Sanchis discussed several properties of semi-Lipschitz real valued functions. In this paper we analyze the structure of the space of semi-Lipschitz functions that are valued in a quasi-normed linear space. Our approach is motivated, in part, by the fact that this structure can be applied to study some processes in the theory of complexity spaces.


Download data is not yet available.

Author Biography

José Manuel Sánchez-Álvarez, Universitat Politècnica de València

Departamento de Matemática Aplicada


J. Deák, A bitopological view of quasi-uniform completeness, I, Studia Sci. Math. Hungar. 30 (1995), 389-409; II 30 (1995), 411-431; 31 (1996), 385-404.

D. Doitchinov, On completeness in quasi-metric spaces, Topology Appl. 30 (1988), 127-148. https://doi.org/10.1016/0166-8641(88)90012-0

P. Flecher and W. Hunsaker, Completeness using pairs of filters, Topology Appl. 44 (1992), 149-155. https://doi.org/10.1016/0166-8641(92)90087-G

P. Fletcher and W. F. Lindgren, On Quasi-Uniform Spaces, Marcel Dekker, New York, (1982).

L. M. García-Raffi, S. Romaguera and E. A. Sánchez-Pérez, Sequence spaces and asymmetric norms in the theory of computational complexity, Math. Comput. Model. 36 (2002), 1-11. https://doi.org/10.1016/S0895-7177(02)00100-0

L. M. García-Raffi, S. Romaguera and E. A. Sánchez-Pérez, The supremum asymmetric norm on sequence algebras: a general framework to measure complexity distances, Electronic Notes in Theoretical Computer Science 74 (2003). URL:Http://www.elsevier.nl/locate/entcs/volume74.html, 12 pages. https://doi.org/10.1016/S1571-0661(04)80764-3

K. Keimel and W. Roth, Ordered Cones and Approximation, Springer-Verlag, Berlin (1992). https://doi.org/10.1007/BFb0089190

H. P. A. K¨unzi, Nonsymmetric distances and their associated topologies: about the origin of basic ideas in the area of asymmetric topology, Handbook of the History of General Topology, ed. by C. E. Aull and R. lowen, Vol 3, Hist. Topol. 3, Kluwer Acad. Publ., Dordrecht, (2001), 853-968. https://doi.org/10.1007/978-94-017-0470-0_3

H. P. A. K¨unzi, Nonsymmetric topology, in Topology with Applications, Bolyai Soc. Math. Studies 4, pp. 303-338, Szekszard, Hungary, (1993).

S. Romaguera, Left K-completeness in quasi-metric spaces, Math. Nachr. 157 (1992), 15-23. https://doi.org/10.1002/mana.19921570103

S. Romaguera and M. Sanchis, Properties of the normed cone of semi-Lipschitz functions, Acta Math. Hungar. 108 (1-2) (2005), 55-70. https://doi.org/10.1007/s10474-005-0208-9

S. Romaguera and M. Sanchis, On semi-Lipschitz functions and best approximation in quasi-metric spaces, J. Approximation Theory 283 (2000), 292-301. https://doi.org/10.1006/jath.1999.3439

S. Romaguera and M. Sanchis, Applications of utility functions defined on quasi-metric spaces, J. Math. Anal. Appl. 283 (2003), 219-235. https://doi.org/10.1016/S0022-247X(03)00285-3

S. Romaguera and M. Schellekens, Quasi-metric properties of complexity spaces, Topology Appl. 98 (1999), 311-322. https://doi.org/10.1016/S0166-8641(98)00102-3

S. Romaguera and M. Schellekens, Duality and quasi-normability for complexity spaces, Appl. Gen. Topol. 3 (1) (2002), 91-112. https://doi.org/10.4995/agt.2002.2116

M. Schellekens, The Smyth completion: A common foundation for denotational semantics and complexity analysis, Electron. Notes Comput. Sci. 1 (1995), 1-22. https://doi.org/10.1016/S1571-0661(04)00001-5

M. B. Smyth, Totally bounded spaces and compact ordered spaces as domains of computation, in Topology and Category Theory in Computer Science, G. M. Reed, A. W. Rosco, and R. F. Wachter, Eds., Clarendon, Oxford (1991), pp. 207-229.

M. B. Smyth, Completeness of quasi-uniform and syntopological spaces, J. London Math. Soc. 49 (1994), 385-400. https://doi.org/10.1112/jlms/49.2.385

Ph. Sünderhauf, Quasi-uniform completeness in terms of Cauchy nets, Acta Math. Hungar. 69 (1995), 47-54. https://doi.org/10.1007/BF01874606


How to Cite

J. M. Sánchez-Álvarez, “On semi-Lipschitz functions with values in a quasi-normed linear space”, Appl. Gen. Topol., vol. 6, no. 2, pp. 217–228, Oct. 2005.



Regular Articles